Filter your results

  • You have access to this content.
  • You have partial access to this content.
  • You do not have access to this content.

Search results

Showing 1-10 of 116 results

Select/deselect all
  • Export citations

Graphs and matching theorems

Ore, Oystein
Duke Mathematical Journal Volume 22, Number 4 (December 1955), 625-639.

Journal article

Irreducible closed connexes

Strebe, David D.
Duke Mathematical Journal Volume 22, Number 3 (September 1955), 365-372.

Journal article
Select/deselect all